de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Supergravitational Radiative Corrections to the Gauge Hierarchy

Srednicki, M., & Theisen, S. (1985). Supergravitational Radiative Corrections to the Gauge Hierarchy. Physical Review Letters, 54(4), 278-280. doi:10.1103/PhysRevLett.54.278.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5E10-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5E11-7
Genre: Journal Article

Files

show Files
hide Files
:
379536.pdf (Publisher version), 479KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Srednicki, Mark1, Author
Theisen, Stefan2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We compute one-loop radiative corrections, including contributions from virtual gravitons and gravitinos, to the scalar potential in N=1 supergravity with an arbitrary superpotential. We show that, in a large class of locally supersymmetric grand unified theories, these corrections do not upset the tree-level gauge hierarchy.

Details

show
hide
Language(s):
 Dates: 1985-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 54 (4) Sequence Number: - Start / End Page: 278 - 280 Identifier: ISSN: 1079-7114